# SDR CA010305005

- Difficulty date: February 15, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 13,459 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304426
- Condition: Worn
- Location: Hyd System
- Part time: 2,020 hours, 2,235 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER START HYDRAULIC PRESSURE WAS AT 0. PUMP REPLACED AND IT WAS FOUND THAT THE DRIVE SPLINES WERE WORN OUT ON THE HYDRAULIC PUMP. PUMP SPLINES ARE SOFTER THAN THE ENGINE DRIVE.
